I've been dealing with strange chest pains for a month now. Mostly on the upper right side. This morning i woke up covered in sweat (arm pits, and chest mainly) with extremely sore [upper left side] chest (aching) pain. The sweat and pain slowly receded since i've been awake, however have yet to complete my full rest, and am afraid to go to sleep right now.
I've dealt with GERD for a year now, and have been slightly under control, with the exception of last night.. had a rare flare up of intense indigestion. My health has been deteriorating the last several weeks, two days ago i was so constipated that laxatives didnt work and i had to use an enema to relieve about 4 or 5 days of irregularity.
Thanks for writing to the forum!
GERD itself is known to cause severe chest pain and discomfort and even night sweats due to a vaso-vagal component. Omeprazole is a good drug to combat this. Along with it you can try over the counter antacids. However I would recommend you see a doctor and take medication under a doctor’s supervision. Avoid heavy meals. Avoid too much of caffeine, tea, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food.
Associated diabetes complicates matter. Hence, it is important to get proper investigations done to rule out certain conditions. First is to test for diabetes. Hyperthyroidism is another cause.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.